# SDR CA140130001

- Difficulty date: January 29, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 17,675 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 1701320
- Condition: Cracked
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER RUN-UP, FOUND MAJOR LEAK IN APU COMPARTMENT.  AFTER INVESTIGATION FOUND APU GENERATOR CRACKED.
